An exponentiation theorem for unbounded derivations
Annales de l'I.H.P. Physique théorique, Volume 13 (1970) no. 3, p. 215-220
@article{AIHPA_1970__13_3_215_0,
     author = {Gille, J. F.},
     title = {An exponentiation theorem for unbounded derivations},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {13},
     number = {3},
     year = {1970},
     pages = {215-220},
     zbl = {0204.44401},
     mrnumber = {279595},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1970__13_3_215_0}
}
Gille, J. F. An exponentiation theorem for unbounded derivations. Annales de l'I.H.P. Physique théorique, Volume 13 (1970) no. 3, pp. 215-220. http://www.numdam.org/item/AIHPA_1970__13_3_215_0/

[1] J. Dieudonné, Éléments d'analyse. Gauthier-Villars, Paris, 1965.

[2] J. Dixmier, Les C*-algèbres et leurs représentations. Gauthier-Villars, Paris, 1964. | MR 171173 | Zbl 0152.32902

[3] I. Guelfand, C. R. (Doklady) Acad. Sc. URSS, N. S., 25, 1939, 713. | JFM 65.0512.01 | Zbl 0022.35802

[4] D. Kastler, J.C.T. Pool and E.T. Poulsen, Commun. Math. Phys., 12, 1969, 175. | MR 247826 | Zbl 0179.30301

[5] E. Nelson, Annals of Math., 70, 3, 1959, 572. | MR 107176 | Zbl 0091.10704

[6] L. Schwartz, Théorie des distributions. Hermann, Paris, 1966. | MR 209834 | Zbl 0149.09501